On Lorentzian alpha-Sasakian Manifolds


Yildiz A., MURATHAN C.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.45, no.1, pp.95-103, 2005 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 1
  • Publication Date: 2005
  • Title of Journal : KYUNGPOOK MATHEMATICAL JOURNAL
  • Page Numbers: pp.95-103

Abstract

The present paper deals with Lorentzian alpha-Sasakian manifolds with conformally flat and quasi conformally flat curvature tensor. It is shown that in both cases, the manifold is locally isometric with a sphere S-2n + 1 (c). Further it is shown that an Lorentzian alpha-Sasakian manifold with R (X; Y):C = 0 is locally isometric with a sphere S-2n + 1 (c), where c = alpha(2).